# SDR AALA20130827026

- Difficulty date: August 27, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 87,431 hours, 13,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT NR 2 EXIT EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY PACK FOR LT NR 2 EXIT EMERGENCY LIGHT.  OPERATION CHECKED NORMAL.
